# SDR USAA2013100700017

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 13,357 hours, 5,146 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lavatory Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LT LAVATORY HAS A BURNING ODOR.  ECAM SMOKE ALARM WENT OFF, F/A REPORTED PASSENGER SPRAYED SOMETHING IN AFT LT LAVATORY SHE ALSO STATED THE AFT RT LAVATORY TRIGGERED A WARNING.  MX FOUND NO PRESENCE OF ANY ODOR IN LT OR RT AFT LAVATORY.  NO DEFECTS NOTED.
